SOME FIXED POINT RESULTS FOR GENERALIZED CONTRACTIONS IN PARTIALLY ORDERED CONE METRIC SPACES
The aim of this paper is to present some fixed point theorems for generalized contractions by altering distance functions in a complete cone metric spaces endowed with a partial order. We also generalize fixed point theorems of J. Harjani, K. Sadarangani [J. Harjani, K. Sadarangani, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Analysis 72 (2010) 1188-1197] from metric spaces to cone metric spaces.
How to Cite
Copyright (c) 2010 Journal of Nonlinear Analysis and Optimization: Theory & Applications
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.